# SDR 2006UALA01015

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 39,275 hours, 24,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 296, Rbl 54,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RH CREASE BEAM IB CHORD VERT FLG IB TAPERED STOP IS CORRODED BEYOND REPAIR BS 296, RBL54, WL209.    REMOVED AND REPLACED THE STRAP.
